# SDR AU980882

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Condition: Leaking
- Location: Spoiler
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 OUTBOARD GROUND SPOILER ACTUATOR BLANKING CAP LEAKING.  LOSS OF HYDRAULIC FLUID.
